@Article{JPDE-13-176, author = {}, title = {About the Existence Time of Solutions for Field Equations in the One Space Dimension}, journal = {Journal of Partial Differential Equations}, year = {2000}, volume = {13}, number = {2}, pages = {176--192}, abstract = { In this paper, we study the lower bounds problem for the existence time or solutions to the different massive Dinac-Kiein-Gordon equations and with different massive Klein-Gordon equations, in one space dimension, for weakly decaying Cauchy data, of size ε. The results assert that the existence time is (almost) larger than ε^{-4}.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5505.html} }